American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57A20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] A. Fathi, A. Marin and Y. M. Visetti. New proofs of Chapman's ${\rm CE}$ mapping theorem and West's mapping cylinder theorem . Proc. Amer. Math. Soc. 67 (1977) 327-334. MR 0461513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. Quinn and Raymond Y. T. Wong. Union of convex Hilbert cubes . Proc. Amer. Math. Soc. 65 (1977) 171-176. MR 0500981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. B. Sher. The union of two Hilbert cubes meeting in a Hilbert cube need not be a Hilbert cube . Proc. Amer. Math. Soc. 63 (1977) 150-152. MR 0645402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Leon Stagg Newman. Applications of group actions on finite complexes to Hilbert cube manifolds . Proc. Amer. Math. Soc. 62 (1977) 183-187. MR 0431236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Steve Ferry. The homeomorphism group of a compact $Q$-manifold is an ANR. Bull. Amer. Math. Soc. 82 (1976) 910-912. MR 0423385.
Abstract, references, and article information   
View Article: PDF

[6] Richard E. Heisey. Open subsets of $R\sp{\infty }$ are stable . Proc. Amer. Math. Soc. 59 (1976) 377-380. MR 0425974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Richard E. Heisey. A factorization of the direct limit of Hilbert cubes . Proc. Amer. Math. Soc. 54 (1976) 255-260. MR 0418102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. Fathi and Y. M. Visetti. Deformation of open embeddings of $Q$-manifolds . Trans. Amer. Math. Soc. 224 (1976) 427-435. MR 0420668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] T. A. Chapman. Concordances of Hilbert cube manifolds . Trans. Amer. Math. Soc. 219 (1976) 253-268. MR 0402754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Joseph L. Taylor. A counterexample in shape theory. Bull. Amer. Math. Soc. 81 (1975) Part 1:629-632. MR 0375328.
Abstract, references, and article information   
View Article: PDF

[11] A. Fathi and Y. M. Visetti. A reduction of the fundamental conjecture about locally compact ${\rm ANR}$'s . Proc. Amer. Math. Soc. 49 (1975) 446-448. MR 0372866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] David W. Henderson. $Z$-sets in ANR's . Trans. Amer. Math. Soc. 213 (1975) 205-216. MR 0391008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. M. Schori and J. E. West. The hyperspace of the closed unit interval is a Hilbert cube . Trans. Amer. Math. Soc. 213 (1975) 217-235. MR 0390993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Raymond Y. T. Wong and Nelly Kroonenberg. Unions of Hilbert cubes . Trans. Amer. Math. Soc. 211 (1975) 289-297. MR 0377895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] James E. West. Compact ANR's have finite type. Bull. Amer. Math. Soc. 81 (1975) 163-165. MR 0358791.
Abstract, references, and article information   
View Article: PDF

[16] D. W. Curtis and R. M. Schori. $2^X$ and $C\left( X \right)$ are homeomorphic to the Hilbert cube. Bull. Amer. Math. Soc. 80 (1974) 927-931. MR 0353235.
Abstract, references, and article information   
View Article: PDF

[17] Nelly Kroonenberg. Characterization of finite-dimensional $Z$-sets . Proc. Amer. Math. Soc. 43 (1974) 421-427. MR 0334221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Roy Plastock. Homeomorphisms between Banach spaces . Trans. Amer. Math. Soc. 200 (1974) 169-183. MR 0356122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Wesley E. Terry. Any infinite-dimensional Fr\'echet space homeomorphic with its countable product is topologically a Hilbert space . Trans. Amer. Math. Soc. 196 (1974) 93-104. MR 0356065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] William E. Haver. The closure of the space of homeomorphisms on a manifold . Trans. Amer. Math. Soc. 195 (1974) 401-419. MR 0362375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] James Keesling and David C. Wilson. The group of $PL$-homeomorphisms of a compact $PL$-manifold is an $1\sp{f}\sb{2}$-manifold . Trans. Amer. Math. Soc. 193 (1974) 249-256. MR 0368046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] T. A. Chapman and R. Y. T. Wong. On homeomorphisms of infinite dimensional bundles. III . Trans. Amer. Math. Soc. 191 (1974) 269-276. MR 0415627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Raymond Y. T. Wong. On homeomorphisms of infinite-dimensional bundles. I . Trans. Amer. Math. Soc. 191 (1974) 245-259. MR 0415625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] T. A. Chapman and R. Y. T. Wong. On homeomorphisms of infinite dimensional bundles. II . Trans. Amer. Math. Soc. 191 (1974) 261-268. MR 0415626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] T. A. Chapman. Homeomorphisms of Hilbert cube manifolds . Trans. Amer. Math. Soc. 182 (1973) 227-239. MR 0372863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] William H. Cutler. Coverings of infinite-dimensional spheres . Proc. Amer. Math. Soc. 38 (1973) 653-656. MR 0319221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Claude Schochet. On the bordism ring of complex projective space . Proc. Amer. Math. Soc. 37 (1973) 267-270. MR 0307222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] T. A. Chapman. Locally-trivial bundles and microbundles with infinite-dimensional fibers . Proc. Amer. Math. Soc. 37 (1973) 595-602. MR 0312524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Ross Geoghegan and R. Richard Summerhill. Infinite-dimensional methods in finite-dimensional geometric topology. Bull. Amer. Math. Soc. 78 (1972) 1009-1014. MR 0312501.
Abstract, references, and article information   
View Article: PDF

[30] R. Schori and J. E. West. $2^I $ is homeomorphic to the Hilbert cube. Bull. Amer. Math. Soc. 78 (1972) 402-406. MR 0309119.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 35 found      Go to page: 1 2